ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Open manifolds, Ozsvath-Szabo invariants and exotic R-4 ` S

Gadgil, Siddhartha (2010) Open manifolds, Ozsvath-Szabo invariants and exotic R-4 ` S. In: Expositiones Mathematicae, 28 (3). pp. 254-261.

[img] PDF
opn.pdf - Published Version
Restricted to Registered users only

Download (181kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.exmath.2009.09.002


We construct an invariant of certain open four-manifolds using the Heegaard Floer theory of Ozsvath and Szabo. We show that there is a manifold X homeomorphic to R-4 for which the invariant is non-trivial,showing that X is an exotic R-4. This is the first invariant that detects exotic R-4' s. (C) 2009 Published by Elsevier GmbH.

Item Type: Journal Article
Publication: Expositiones Mathematicae
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 02 Aug 2010 09:00
Last Modified: 19 Sep 2010 06:13
URI: http://eprints.iisc.ac.in/id/eprint/31093

Actions (login required)

View Item View Item